Ohio, 2021

Damaging Winds in Ohio, July 7, 2021

July 7, 2021 · NWS CLE · 17 events in 11 counties and zones

A surface front extended generally eastward from southern Lower Michigan and Lake Erie to northwest Pennsylvania and far-southern New York, and moved little during the early afternoon through late evening of the 7th. Clusters of multicell thunderstorms moved eastward or northeastward in vicinity of the front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
17

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CLE wrote it up.

A surface front extended generally eastward from southern Lower Michigan and Lake Erie to northwest Pennsylvania and far-southern New York, and moved little during the early afternoon through late evening of the 7th. Clusters of multicell thunderstorms moved eastward or northeastward in vicinity of the front. These storms produced strong to damaging wind gusts as they encountered moderate to strong instability and DCAPE, and moderate effective bulk shear.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jul 7, 1:11 PM EST, 3 minutes earlier.

Area forecast discussion, Jul 7, 1:11 PM EST, 3 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
211 PM EDT Wed Jul 7 2021

.SYNOPSIS...
Convective activity ramps up today ahead of a low pressure
system and cold front that will pass late tonight into
Thursday. High pressure follows and persists through the first
part of the weekend, but isolated shower activity still
possible.

&&

.NEAR TERM /THROUGH THURSDAY/...
Disorganized convection has developed along and south of US-30
and will continue to move northeast over the next several hours.
As expected, the atmosphere has destabilized quickly and
additional convection development will be likely along outflow
boundaries and the lake breeze. A Severe Thunderstorm Watch has
been issued for our entire area until 01Z/9PM. Damaging wind
gusts remain the primary threat, although large hail cannot be
ruled out. Heavy rain is occurring within thunderstorms, so
localized flooding will become a concern if several rounds of
heavy rain train over one spot. No significant changes made
with this update.

Previous Discussion...

Getting into an active convective period in the near term as the
potential for severe weather ratchets up this afternoon. Weak
mid/upper level waves will fire convection north of the Ohio Valley
in the coming hours, which will track northeastward towards the
lower Great Lakes. Plenty of surface based moisture with dewpoints
around 70F lends to environment rich in MLCAPE today. Convection
will have to work through a lower RH vertical profile through the
mid levels of the atmosphere. While shear profiles are not overly
favorable for wind, storms that will eventually overcome the T/Td
spread in the column will instantly gain a wind potential with DCAPE
maxing out in the eastern CWA, and this is the primary threat in the
slight risk from SPC today/tonight. Meanwhile, area of low
pressure/cold front that was set up north of the CWA will finally
make southeastward progress in response to the upper level trough
swinging into the Great Lakes. Passage expected late tonight into
Thursday. While some convection is likely to persist during the
overnight hours, low stratus expected to form in now trapped low
level moisture. This will take a toll on the development of
convection later in the day Thursday as it will take time to mix out
the boundary layer. Convection still possible as the front passes,
but the severe threat is likely reduced for the day.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
Several upper-level shortwaves troughs will propagate across the
area in westerly flow Thursday night into Friday. At the surface, a
cold front will depart to the south and east, with a high moving in
behind into lower Michigan. A weak trough will linger across the
local region on Friday, resulting in isolated rain showers through
Friday afternoon. Cold air advection behind this front will yield
below normal temperatures on Friday with highs in the mid to upper
70s.

Meanwhile, an upper-level trough will move southeast down into the
central Great Plains by Saturday night. At the surface, a low will
develop across the central Great Plains with a warm/stationary front
extending eastward across the Ohio Valley and largely remaining just
south of our local region. Return southwest flow ahead of this
trough will result in moisture advection and lift with isentropic
upglide ahead of the surface front, resulting in isolated to
scattered rain showers overspreading the area from the south
Saturday afternoon through the overnight period. Below normal
temperatures are expected as long as we remain on the cool side of
the front.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
The aforementioned upper-level trough becomes a low over the mid-
Mississippi valley, circulating in place through at least Monday,
before lifting northeast across the Great Lakes Monday night into
Tuesday. At the surface, the low pressure near MO/IL slowly lifts
north across the Great Lakes through Tuesday. This will result in a
chance of showers and thunderstorms each day/night through at least
Tuesday. Tough to determine when the best chance for precipitation
is because there are still a lot of discrepancies in the low
pressure evolution (timing/track).

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
Scattered to widespread showers and thunderstorms have already
developed south of a line from FDY to CAK and coverage should
increase as the storms track northeast over the next several
hours. Include at least VCTS at all terminals this afternoon
through early this evening and any storms that move directly
over terminals will produce MVFR to possibly IFR conditions,
heavy rain, and potentially gusty winds to 30 knots. Isolated
gusts to 40-plus knots are possible within the strongest
convection. Several amendments will be needed this afternoon
into this evening since convection is not particularly
organized. Expect of the convection to occur before 00Z, but
lingering showers and perhaps thunderstorms are possible through
at least 03Z. Some hi-res members are hinting at showers and
isolated thunderstorms lingering through the overnight hours,
but confidence in coverage/placement of storms is too low to
warrant a mention of precip during this time. Regardless,
residual moisture will lead to low stratus and MVFR to near-IFR
conditions starting late tonight or early Thursday morning and
additional convection may develop later Thursday morning or
early Thursday afternoon. Have VCSH at most terminals at the
moment, although there's still uncertainty in the
timing/placement of showers. Outside of thunderstorms, winds
will be westerly or southwesterly at 10 knots or less and may
become southerly overnight.

Outlook...Non-VFR within occasional showers and thunderstorms
Thursday afternoon through Friday morning. Non-VFR possible in
periodic showers and thunderstorms Saturday through Monday.

&&

.MARINE...
A relatively weak wind field is expected for the foreseeable future.
Southwest winds with persist today until a stationary moves south to
over Lake Erie by tonight. A low will move east along this boundary
on Thursday with a cold front moving in behind this on Thursday nigh
with northwest flow ensuing Friday. This boundary settles south of
Lake Erie, remaining there through the weekend.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...26
NEAR TERM...Maines/26
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Maines
MARINE...Saunders
Hazardous weather outlook, Jul 7, 12:58 PM EST, 16 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
158 PM EDT Wed Jul 7 2021

LEZ143>149-163>169-OHZ007>014-021>023-089-PAZ001>003-081800-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Summit-Portage-Trumbull-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
158 PM EDT Wed Jul 7 2021

...SEVERE THUNDERSTORM WATCH 343 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Severe Thunderstorm Watch has been issued. Scattered strong to
severe thunderstorms are expected across the area through this
evening. Strong gusty winds and possibly damaging winds will be the
primary threat.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a slight risk of severe thunderstorms today and tonight.
The primary threat is strong wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ142-162-OHZ003-006-017>020-027>033-036>038-047-081800-
Maumee Bay to Reno Beach OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-Lucas-Wood-Hancock-Seneca-Huron-
Medina-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-
Morrow-Holmes-Knox-
158 PM EDT Wed Jul 7 2021

...SEVERE THUNDERSTORM WATCH 343 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Severe Thunderstorm Watch has been issued. Scattered strong to
severe thunderstorms are expected across the area through this
evening. Strong gusty winds and possibly damaging winds will be the
primary threat.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a marginal risk of severe thunderstorms today and tonight.
The primary threat is strong wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ061-081800-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
158 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

There is a marginal risk of severe thunderstorms today and tonight.
The primary threat is strong wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Special weather statement, Jul 7, 11:08 AM EST, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1208 PM EDT Wed Jul 7 2021

OHZ029-030-038-071700-
Holmes-Richland-Ashland-
1208 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RICHLAND...SOUTHERN
ASHLAND AND NORTHWESTERN HOLMES COUNTIES...

At 1208 PM EDT, a strong thunderstorm was located near Bellville, or
9 miles southeast of Mansfield, moving east at 10 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Mansfield, Loudonville, Bellville, Hayesville, Butler, Perrysville,
Lucas, Jeromesville and Mohicanville.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4055 8249 4071 8254 4084 8213 4067 8213
      4057 8212 4055 8235
TIME...MOT...LOC 1608Z 258DEG 10KT 4064 8243

Sefcovic
Special weather statement, Jul 7, 12:00 PM EST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Cleveland OH
100 PM EDT Wed Jul 7 2021

OHZ031-071745-
Wayne-
100 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT WAYNE COUNTY...

At 1259 PM EDT, a strong thunderstorm was located 7 miles east of
Hayesville, or 10 miles west of Wooster, moving east at 20 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Wooster, Orrville, Rittman, Doylestown, Creston, Dalton, Shreve,
Mount Eaton, Smithville, Apple Creek, Marshallville, Fredericksburg,
Congress and Reedsburg.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4067 8213 4090 8213 4099 8187 4098 8165
      4067 8165
TIME...MOT...LOC 1659Z 252DEG 16KT 4078 8212

Sefcovic
Special weather statement, Jul 7, 12:06 PM EST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
106 PM EDT Wed Jul 7 2021

OHZ047-071745-
Knox-
106 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT EASTERN KNOX COUNTY...

At 106 PM EDT, a strong thunderstorm was located over Mount Vernon,
moving east at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Mount Vernon, Gambier, Danville, Gann and Bladensburg.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4045 8256 4055 8218 4028 8219 4027 8252
TIME...MOT...LOC 1706Z 259DEG 12KT 4038 8245

Sefcovic
Special weather statement, Jul 7, 12:37 PM EST, 37 minutes before
Special Weather Statement
National Weather Service Cleveland OH
137 PM EDT Wed Jul 7 2021

OHZ021-031-032-038-071830-
Holmes-Summit-Stark-Wayne-
137 PM EDT Wed Jul 7 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN STARK...
SOUTHERN SUMMIT...WAYNE AND EASTERN HOLMES COUNTIES...

At 137 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Wooster to near Dalton to
Millersburg. Movement was northeast at 20 mph.

Wind gusts up to 50 mph and penny size hail are possible with these
storms.

Locations impacted include...
Akron, Canton, Wooster, Millersburg, Massillon, Kent, Barberton,
Green, Tallmadge, North Canton, Orrville, Berlin, Rittman, Mogadore,
Walnut Creek, Doylestown, Brewster, Navarre, Dalton and Holmesville.

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4045 8198 4073 8190 4088 8203 4099 8177
      4099 8169 4103 8169 4115 8139 4065 8139
      4066 8146 4065 8147 4063 8167 4044 8167
TIME...MOT...LOC 1737Z 236DEG 17KT 4087 8190 4077 8180 4053 8190

Sefcovic
Special weather statement, Jul 7, 12:42 PM EST, 32 minutes before
Special Weather Statement
National Weather Service Cleveland OH
142 PM EDT Wed Jul 7 2021

OHZ029>031-038-047-071830-
Holmes-Richland-Ashland-Wayne-Knox-
142 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RICHLAND...
SOUTHEASTERN ASHLAND...SOUTHWESTERN WAYNE...NORTHWESTERN HOLMES AND
NORTHEASTERN KNOX COUNTIES...

At 142 PM EDT, a strong thunderstorm was located near Loudonville, or
16 miles northeast of Mount Vernon, moving northeast at 20 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Wooster, Loudonville, Shreve, Danville, Nashville, Butler,
Perrysville, Fredericksburg, Mohicanville and Reedsburg.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4045 8227 4059 8243 4091 8206 4068 8186
TIME...MOT...LOC 1742Z 227DEG 16KT 4058 8229

Sefcovic
Special weather statement, Jul 7, 1:01 PM EST, 13 minutes before
Special Weather Statement
National Weather Service Cleveland OH
201 PM EDT Wed Jul 7 2021

OHZ019-029-030-071845-
Huron-Richland-Ashland-
201 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN RICHLAND...SOUTHEASTERN
HURON AND NORTHERN ASHLAND COUNTIES...

At 201 PM EDT, a strong thunderstorm was located near Shelby, or 12
miles northwest of Mansfield, moving northeast at 20 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Shelby, New London, Plymouth, Savannah, Sullivan, Greenwich, Bailey
Lakes, Shenandoah and Nova.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4090 8273 4099 8273 4122 8235 4121 8234
      4107 8234 4106 8222 4099 8216 4081 8265
TIME...MOT...LOC 1801Z 238DEG 19KT 4093 8263

Sefcovic

The radar

The Cleveland radar (KCLE), 86 km away, was scanning. The volume nearest the first event began at 18:14 UTC.

Open the radar archive at this moment

Event by event

17 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Stark

When
July 7, 1:14 PM EST
Where
Stark County, 0.42 mi NNW of Wilmot
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
40.656, -81.632

Minor tree damage in Wilmot.

Thunderstorm Wind, Ashland

When
July 7, 1:38 PM EST
Where
Ashland County, 2 mi W of Ashland
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
40.870, -82.338

Two trees down about two-miles west of Ashland.

Thunderstorm Wind, Wood

When
July 7, 1:58 PM EST
Where
Wood County, Custar to 1 mi E of Custar
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.280, -83.850

Two trees down; one in Custar and another one-mile east of Custar.

Thunderstorm Wind, Portage

When
July 7, 2:06 PM EST
Where
Portage County, 1.94 mi SSW of Atwater
Measured
55 kt (63 mph) estimated gust
Reported by
Department of Highways
Coordinates
40.992, -81.178

Many trees downed in vicinity of Petrie, Laubert, and German Church Roads.

Thunderstorm Wind, Cuyahoga

When
July 7, 3:00 PM EST
Where
Cuyahoga County, 2.27 mi ESE of Linndale
Measured
55 kt (63 mph) estimated gust
Reported by
Broadcast Media
Coordinates
41.440, -81.708

Large tree fell onto house and car about two-miles east of Brooklyn, causing minor damage to siding of home.

Thunderstorm Wind, Cuyahoga

When
July 7, 3:00 PM EST
Where
Cuyahoga County, 2.34 mi SSW of Lakeshore
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
41.449, -81.697

Several trees down at 2100 Kenneth Avenue in Cleveland.

Thunderstorm Wind, Cuyahoga

When
July 7, 3:00 PM EST
Where
Cuyahoga County, 1.63 mi NNW of Brooklyn Hgts
Measured
55 kt (63 mph) estimated gust
Reported by
Social Media
Coordinates
41.440, -81.686

Trees down at 1090 Birch Lane in Cleveland.

Thunderstorm Wind, Lake

When
July 7, 3:36 PM EST
Where
Lake County, 0.63 mi NW of Pleasant Vly
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.588, -81.407

Trees down along Chardon Road, between River and Worrell Roads.

Thunderstorm Wind, Richland

When
July 7, 3:46 PM EST
Where
Richland County, 5 mi ESE of Shelby
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
40.852, -82.562

Two trees down five-miles ESE of Shelby.

Thunderstorm Wind, Lake

When
July 7, 3:56 PM EST
Where
Lake County, 2.6 mi WNW of Concord
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
41.681, -81.268

Highland View Drive in Concord closed due to downed trees.

Thunderstorm Wind, Medina

When
July 7, 5:24 PM EST
Where
Medina County, 0.95 mi SE of Weymouth
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.169, -81.789

Tree down at Nichols and Wilbur Roads.

Thunderstorm Wind, Medina

When
July 7, 5:28 PM EST
Where
Medina County, 2.87 mi E of Bennetts Corners
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Employee
Coordinates
41.277, -81.745

Multiple large tree branches down at corner of Boston and Ridge Roads.

Thunderstorm Wind, Summit

When
July 7, 5:54 PM EST
Where
Summit County, 1.2 mi NNW of Aultman
Measured
50 kt (58 mph) estimated gust
Reported by
Social Media
Coordinates
40.945, -81.482

Multiple trees down in Green.

Thunderstorm Wind, Lucas

When
July 7, 6:00 PM EST to 6:03 PM EST
Where
Lucas County, 1.97 mi SSW of Sylvania to 0.6 mi W of Sylvania
Measured
55 kt (63 mph) estimated gust
Reported by
Social Media
Coordinates
41.693, -83.711

Multiple trees down in Olander Park in Sylvania. Another tree down closer to downtown Sylvania.

Thunderstorm Wind, Lucas

When
July 7, 6:03 PM EST
Where
Lucas County, 0.23 mi SSW of Centennial
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.717, -83.752

Large oak trees down about two-miles west of Sylvania.

Thunderstorm Wind, Lucas

When
July 7, 6:10 PM EST to 6:13 PM EST
Where
Lucas County, 1.89 mi W of West Toledo to 1.28 mi SE of Trilby
Measured
55 kt (63 mph) estimated gust
Reported by
Broadcast Media
Coordinates
41.703, -83.606

Tree uprooted at Bales Road and Wyndale Court; trees down near the intersection of West Laskey, Tremainsville, and Douglas Roads; tree down on house at Roseview Drive and Adella Street. All damage occurred in Toledo.

Thunderstorm Wind, Mahoning

When
July 7, 7:20 PM EST
Where
Mahoning County, 0.72 mi W of Austintown
Measured
50 kt (58 mph) estimated gust
Reported by
Social Media
Coordinates
41.102, -80.764

Several trees down in Austintown, one of which damaged a house.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2021Every state in 2021This day in weather historyWarnings in Ohio, July 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 965969, 965970, 965971, 965972, 965973, 965974, 965975, 965976, 965978, 965977, 965979, 965980, 965981, 965983, 968345, 965982, 968348.